# SDR CA091110006

- Difficulty date: November 9, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Garrtt TPE33112UHR
- System (JASC): 7324 · Fuel Divider
- Part: O-Ring
- Part number: S9412524
- Condition: Damaged
- Location: Flow Divider
- Component: Flow Divider, Honeywell, 39440881
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, ON MONDAY, NOVEMBER 9 2009, THERE WAS A PARTIAL LOSS OF PWR ON THE NR1 ENG NOTICED BY THE FLIGHT CREW. THE TAKEOFF WAS ABORTED AND THE ACFT TAXIED BACK TO THE RAMP.  FURTHER INVESTIGATION REVEALED THAT THERE WAS A SIGNIFICANT AMOUNT OF FUEL LEAKING FROM THE NR 1 FLOW DIVIDER PN 394408-8-1, SN P6667.  THE PART WAS REPLACED AND THE DEFFECTIVE PART WAS SENT BACK TO THE O/H FACILITY FOR ASSESSMENT.
